Full Text: PDF
Volume 5, Issue 4, 1 August 2021, Pages 519-530
Abstract. In this paper, some coercivity conditions, which guarantee existence and boundedness of zeros of a maximal monotone operator, are discussed in reflexive Banach spaces. Some results are also obtained for equilibrium problems with monotone bifunctions. Our results extend and improve the results by Zhang, He and Jiang [Existence and boundedness of solutions to maximal monotone inclusion problem, Optim. Lett. 11 (2017), 1565-1570] from Hilbert to Banach spaces, and from monotone operators to monotone equilibrium problems.
How to Cite this Article:
Hadi Khatibzadeh, Mahnaz Rezaei, Sajad Ranjbar, Coercivity conditions, zeros of maximal monotone operators, and monotone equilibrium problems, J. Nonlinear Var. Anal. 5 (2021), 519-530.